It’s a tale as old as time.
Big Pharma wants you hooked on their drugs FOR LIFE… in any way possible.
They set you up with pills that put you in an endless cycle of side effects and dependence… pills that NEVER fix the actual problem, only treat the symptoms.
And we already know they love to take advantage of you when you’re down.
But in this case, when you’re REALLY down…
I’m talking about depression.
Your mainstream doc will tell you that antidepressants are your only option… that that they’ll lift you out of your misery lightning-fast.
But that’s not the full story.
The CAUSE, not cure, for your ills
If you’re suffering from depression, there’s something you need to know…
Especially if your doc is pushing Zoloft.
Because Zoloft is being linked to some pretty terrifying side effects, including liver damage, dangerous interactions with other medication, and suicidal thoughts.
And if those don’t get you, you’ll get nausea, sleeplessness, headaches… and even embarrassing problems in the bedroom.
DEFINITELY not things that’ll make you feel like your old self!
The worst part is, this isn’t anything new…
Antidepressants have a long history of side effects that make their victims downright miserable… a recipe for disaster if you’re depressed.
And it looks like Big Pharma isn’t going to do a THING to change that.
But don’t let this keep you down. There are plenty of natural options out there that can lift you out of your slump.
One way you can brighten your mood is to try SAM-e.
This natural supplement has been shown to fight off depression and, as a bonus, heal tired joints AND protect your heart!
And if your depression makes you cranky and anxious, try ashwagandha. This age-old remedy from traditional Ayurvedic medicine is proven to help with mood-balancing.
A word of caution: if you are currently on Zoloft or any other antidepressant, talk with your doc first before quitting the medicine. Stopping antidepressants suddenly can cause some pretty terrifying side effects of their own, including suicidal thoughts and severe withdrawal, so it’s important to ease off of the medication slowly!